# SDR DALA2025033102366

- Difficulty date: March 25, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0878610) WEAR MARKS ON PASSENGER SEAT TRACKS FROM STA 727B TO STA 887 LBL 25 WL 208. PREFORMED REPAIR ON PASSENGER SEAT TRACK BTW STA 827 TO 887, LBL 25 IAW B737 - 800 SRM 53-00-52-2R REPAIR 5.
